# SDR 2003UALA00421

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 44,749 hours, 23,688 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DAMAGED AT STA 1050 ALONG CENTERLINE 36 INCHES FWD OF APU ACCESS DOOR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND SKIN DOUBLER REPAIR.
